# SDR DALA2014080204356

- Difficulty date: August 2, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 726-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN UNDER WING TO FUSELAGE  FILLET FAIRING BS 726 - 807 BETWEEN LONGERONS 18 - 19RT.  CORROSION WAS REMOVED AND FOUND WITHIN LIMITS, TREATED AND PAINTED IAW SRM 51-10-3, PAR 26,21 AND 14 AND 53-04, PAR.57B, 2, A.
